# SDR FDEA201305241084

- Difficulty date: May 24, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 66,480 hours, 13,103 cycles
- Engine: Ge CF680C2D1F
- Engine time: 1,795 hours, 515 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442275
- Part serial: BECK1222
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WITH MAX POWER SET, NR1 ENGINE NEVER ACHIEVED MAX POWER OF 108.0 PERCENT N1 RPM.  NR 2 & NR 3 ENGINE WERE AT 108.0 N1.  REJECTED TAKEOFF AT 80 KTS.  R & R NR 1 HMU IAW MM 73-21-01-4-1.
